# SDR GTIA021262

- Difficulty date: November 21, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PAX CABIN STATION 503, STATION 231 WEB MEMBRANE IS CRACKED.  STOP DRILLED CRACK.  FABRICATED DOUBLER.  INSTALLED DOUBLER REPAIR.  STOP DRILL CRACK AT WEB MEMBRANE ON STATION 503.  FABRICATE DOUBLER REPAIR.  INSTALLED REPAIR DOUBLER AT STATION 503.  (M)
